# SDR HNAA2011110200344

- Difficulty date: October 29, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 58,188 hours, 64,725 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  LIGHT EXTINGUISHED AFTER ABORTED TAKEOFF.  CLEANED OIL PRESSURE SWITCH AND TRANSDUCER.  FOUND ENGINE 4 QUARTS LOW ON OIL.  SERVICED ENGINE. GROUND RAN ACFT AT FULL POWER. OPS CHECK GOOD. OK FOR SERVICE.
